Hi all a few weeks agoI was in bed as i suffer with M.E /CFS and now also high blood pressure according to my doctor. I was feeling nauseous and dizzy didn't faint but was physically vomiting also and couldn't see clearly without feeling the motion was wrong. I said to son i am just popping out to shops and chemist. When I got to the chemist the lady behind the counter said are you ok you don't look well, and said she would walk me to the doctors and she did and got my appointment also there and then.Very kind lady but she knows me as i go in regular for my medication. To my surprise it was a good job that I did i usually have low blood pressure but for about 2 weeks I was feeling not right and thought it was just migraines and M.E but doctor look my blood pressure and it was 195 over 110 and asked me to go to the hospital immediately because I may have a heart attack or stroke.Wow I only went out to the shop and chemist to get my prescription so now I am on more medication and wanted to know if blood pressure medication can give you severe pain in calves and back because i am in agony with my calves and I don't understand why. I have no blood clot but i have had DVT AND P.E before but not now. Thanks for listening to me. One good thing I can say after suffering Migraines for 35 years they have gone since I have been taking the blood pressure medication the past 6 weeks. Sosomething positive has happened in a way.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.